Alert archive / Arkansas / Tornado Warnings in 2018
Tornado Warning 38, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Aug 19, 2018, 9:35 PM CDT for Conway County, Arkansas. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2018, 9:35 PM CDT (02:35 UTC)
- Expired
- Aug 19, 2018, 10:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Conway County, AR
The radar
The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 9:55 PM CDT | TSTM WND DMG | 1 S Arthur, AR | AN NWS STORM SURVEY DETERMINED THUNDERSTORM WINDS DOWNED A NUMBER OF HARDWOOD TREES IN AND JUST TO THE SOUTH OF THE ARTHUR COMMUNITY. A MANUFACTURED HOME SUSTAINED MINOR DAMAGE TO A PORCH COVERING, ALONG WITH SOME SIDING/GUTTERING REMOVED. |
| Aug 19, 10:10 PM CDT | TSTM WND DMG | Birdtown, AR | DOWNED TREES AND POWER LINES, AS WELL AS DAMAGE TO A MOBILE HOME. SEVERAL AREAS WITHOUT POWER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.7
The text
As transmitted.
399
WFUS54 KLZK 200235
TORLZK
ARC029-200300-
/O.NEW.KLZK.TO.W.0038.180820T0235Z-180820T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
935 PM CDT SUN AUG 19 2018
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Northeastern Conway County in central Arkansas...
* Until 1000 PM CDT.
* At 935 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Hattieville, or 11 miles north of Morrilton,
moving east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Bethlehem... St. Vincent...
Lanty... Blick...
Hattieville... Springfield...
Middleton... Solgohachia...
Cleveland... Birdtown...
Macedonia in Conway County... Wonderview...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3523 9253 3525 9285 3538 9285 3546 9268
3546 9261
TIME...MOT...LOC 0235Z 253DEG 11KT 3531 9281
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
621 follow-up statement
104
WWUS54 KLZK 200249
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
949 PM CDT SUN AUG 19 2018
ARC029-200300-
/O.CON.KLZK.TO.W.0038.000000T0000Z-180820T0300Z/
Conway AR-
949 PM CDT SUN AUG 19 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN CONWAY COUNTY...
At 949 PM CDT, a severe thunderstorm capable of producing a tornado
was located over St. Vincent, or 12 miles north of Morrilton, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bethlehem... St. Vincent...
Lanty... Blick...
Hattieville... Springfield...
Middleton... Cleveland...
Solgohachia... Birdtown...
Macedonia in Conway County... Wonderview...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3523 9253 3528 9281 3537 9282 3546 9268
3546 9261
TIME...MOT...LOC 0249Z 244DEG 16KT 3534 9274
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Aug 19, 7:04 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Aug 19, 7:04 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 704 PM CDT Sun Aug 19 2018 .DISCUSSION... Updated to include the 00Z aviation discussion below... && .AVIATION... SHRA/TSRA will move across the state through this evening and overnight...with some MVFR or lower conditions expected with this activity. Some patchy fog will be possible overnight...but SRLY winds should limit widespread or dense fog. Some SHRA/TSRA will remain possible through Mon as well...but winds will switch to the SW and W by late in the afternoon hrs. && .PREV DISCUSSION...(ISSUED 325 PM CDT Sun Aug 19 2018) SHORT TERM...Tonight Through Tuesday Current VIS satellite imagery showed showers and thunderstorms developing along a warm front that was slowly lifting north on Sunday afternoon. Low level clouds were seen moving northwest depicting a southeast flow in the lower levels, however aloft, persistent northwest flow over the last couple weeks had backed to the southwest in response to a surface low near central Kansas. SAT imagery depicts well defined drying at all levels behind the cold front across central KS/OK. Abundant moisture continued to advect into AR from the Gulf of Mexico. Temperatures this afternoon were in the 70s and 80s north of the front, to 80s and 90s south of the front. Dew points are in the lower to middle 70s. Theta E gradient was highest across central AR near and south of the boundary. In this area, ML CAPE values were 2000 to 3000 J/kg with SB CAPE approaching 4500 J/kg. PWATS were 2.0 to 2.1 inches along and south of the warm front. 0-3km helicity values should increase through the evening from less than 100 m2/s2 to 150-300 m2/s2 across central and northwestern AR. Convection is expected to develop across AR through the afternoon. Given all the environmental conditions already in place, severe storms may be a concern heading into this evening through tonight. Strong damaging winds and large hail are the main threats, however given winds turn with height near this low, an isolated tornado or two can not be ruled out, mainly across the northwest portion of the state. Meridional flow is expected to persist in the upper levels through much of the period. Heading into Monday the upper low begins to lift towards the northeast as it deepens. Across our area this upper low will provide continued forcing for ascent across much of the CWA. This forcing will remain in place, continuing rain chances, until the front passes late Monday into Tuesday. Expect drier and slightly cooler air to filter in behind this front. LONG TERM...Tuesday Night Through Sunday An upper ridge will be over Texas to begin the period with northwest flow over Arkansas and up through the Midwest. The northwest flow continues over the area through the period with several impulses coming around the ridge. The long term forecast will begin dry and slightly cooler with surface high pressure over the area. The high moves off to the northeast Thursday and will allow a weak system to move through the northwest flow and bring a chance of showers and thunderstorms. Rain chances will continue on Friday and Saturday then chances decrease Sunday. High temperatures will be mainly in the 80s Wednesday through Friday, then more widespread 90s return for next weekend. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...62
Hazardous weather outlook, Aug 19, 4:46 PM CDT, 4 hours 49 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 446 PM CDT Sun Aug 19 2018 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 446 PM CDT Sun Aug 19 2018 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Thunderstorms are expected to expand in coverage across the area the rest of the afternoon and continue through the evening and overnight hours. Some strong and severe storms are possible...with damaging winds in excess of 60 mph the primary threat. However...a few tornadoes and large hail will also be possible. The best chances for seeing severe weather will be across the northern and northwest portion of the area...though some strong to severe thunderstorms will remain possible further south. Locally heavy rainfall will be a more probable threat...which may result in an increased threat for isolated flash flooding. .DAYS TWO THROUGH SEVEN...Monday Through Saturday Thunderstorms will remain in the forecast through late Monday. Some strong to briefly severe thunderstorms will be possible across the area during this period...with strong winds the main severe weather threat with the strongest storms. Some areas of heavy rainfall will be more probable concern given some recent heavy rainfall. This may result in increased threat for localized flash flooding. .Spotter Information Statement... Spotter activity may be needed across northern and northwest portions of the area late this afternoon and this evening. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 62/44
In the hours before
Special weather statement, Aug 19, 7:34 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Little Rock AR
734 PM CDT SUN AUG 19 2018
ARZ052-053-200130-
Pike AR-Clark AR-
734 PM CDT SUN AUG 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLARK AND PIKE COUNTIES
UNTIL 830 PM CDT...
At 733 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Daisy to near Corinth to 6 miles east of
Saratoga. Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Murfreesboro... Amity...
Okolona... Daisy...
Narrows Dam... Halfway...
Daisy State Park... Crater Of Diamonds State Park...
Delight... Antoine...
Billstown... Alpine...
Burtsell... Bear Creek Public Use Area...
Shawmut... Rosboro...
Pike City... Nathan...
Pisgah... Kirby...
LAT...LON 3428 9393 3432 9336 3428 9336 3428 9334
3399 9323 3383 9326 3385 9329 3387 9331
3389 9330 3396 9337 3395 9342 3396 9347
3394 9353 3395 9353 3396 9361 3398 9365
3401 9376 3401 9382 3418 9382 3419 9390
TIME...MOT...LOC 0033Z 268DEG 23KT 3421 9384 3399 9377 3376 9382
46Local storm report, Aug 19, 7:54 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
754 PM CDT SUN AUG 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM FLASH FLOOD 2 NW LAMAR 35.46N 93.42W
08/19/2018 JOHNSON AR 911 CALL CENTER
WATER COVERING AR 123 AT US 64 BETWEEN CLARKSVILLE AND
LAMAR.
&&
EVENT NUMBER LZK1800287
COOPERSpecial weather statement, Aug 19, 8:09 PM CDT, 1 hour 26 minutes before
Special Weather Statement National Weather Service Little Rock AR 809 PM CDT SUN AUG 19 2018 ARZ021-022-030-200200- Pope AR-Johnson AR-Logan AR- 809 PM CDT SUN AUG 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN...SOUTHEASTERN JOHNSON AND NORTHWESTERN POPE COUNTIES UNTIL 900 PM CDT... At 808 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 5 miles northwest of Lamar to Scranton. Movement was east at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Clarksville... Lamar... Dover... Knoxville... Hector... Scranton... Broomfield... Spadra... Tokalon... Taral... Holman... Lake Dardanelle... Morrison Bluff... Lutherville... Dublin... Long Pool Campground... Ludwig... Piney Bay Recreation Area... Pleasant Valley in Pope County... Caglesville... A Tornado Watch remains in effect until 1100 PM CDT for western and central Arkansas. LAT...LON 3563 9302 3535 9296 3534 9355 3557 9345 TIME...MOT...LOC 0108Z 261DEG 25KT 3561 9339 3540 9348 46
Special weather statement, Aug 19, 8:16 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Little Rock AR
816 PM CDT SUN AUG 19 2018
ARZ041-042-053-054-062-066-200215-
Hot Spring AR-Clark AR-Dallas AR-Ouachita AR-Garland AR-
Montgomery AR-
816 PM CDT SUN AUG 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR CLARK...WESTERN DALLAS...
NORTHWESTERN OUACHITA...SOUTHERN GARLAND...HOT SPRING AND
SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 915 PM CDT...
At 816 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Meyers to Halfway to near
Perrytown. Movement was east at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Hot Springs... Arkadelphia...
Gurdon... Mountain Pine...
Amity... Caddo Valley...
Sparkman... Chidester...
Okolona... Whelen Springs...
Beirne... Gum Springs in Clark County...
White Oak Lake State Park... Meyers...
Lofton... Rockwell...
DeGray Lake State Park... Hot Springs Memorial Field...
Poison Springs State Park... Halfway...
LAT...LON 3357 9311 3377 9310 3382 9314 3380 9318
3385 9329 3389 9330 3395 9337 3405 9344
3421 9345 3460 9357 3462 9295 3411 9275
3357 9293
TIME...MOT...LOC 0116Z 269DEG 24KT 3450 9346 3410 9335 3365 9354
46Special weather statement, Aug 19, 9:22 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Little Rock AR
922 PM CDT SUN AUG 19 2018
ARZ054-055-062-063-200315-
Hot Spring AR-Grant AR-Cleveland AR-Dallas AR-
922 PM CDT SUN AUG 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLEVELAND...GRANT...
NORTHEASTERN DALLAS AND SOUTHEASTERN HOT SPRING COUNTIES UNTIL 1015
PM CDT...
At 922 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Perla to near Leola to 7 miles northeast
of Sparkman. Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Malvern... Sheridan...
Leola... Carthage...
Prattsville... Poyen...
Perla... Jenkins Ferry State Park...
Thiel... Dogwood...
Belfast... Ain...
Lono... Tulip...
Gifford... Buie...
Millerville... Cross Roads in Grant County...
Fenter... Princeton...
LAT...LON 3446 9237 3418 9227 3393 9234 3393 9279
3417 9270 3437 9280
TIME...MOT...LOC 0222Z 271DEG 20KT 3439 9271 3417 9264 3396 9272
46Local storm report, Aug 19, 9:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
928 PM CDT SUN AUG 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG LAKE HAMILTON 34.43N 93.09W
08/19/2018 GARLAND AR PUBLIC
REPORT OF A TREE DOWN NEAR LAKE HAMILTON. THERE ARE
ALSO SEVERAL POWER OUTAGES THROUGH THE LAKE HAMILTON
REGION.
&&
EVENT NUMBER LZK1800288
CROSSThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 7:05 PM CDT | Flash Flood Warning | LZK | Monroe | 3 hr |
| Aug 19, 7:24 PM CDT | Tornado Warning | LZK | Pope, Van Buren | 21 min |
| Aug 19, 7:34 PM CDT | Special Weather Statement | LZK | Pike | 56 min |
| Aug 19, 7:46 PM CDT | Flash Flood Warning | LZK | Johnson, Pope, Van Buren | 4 hr |
| Aug 19, 7:49 PM CDT | Severe Thunderstorm Warning | LZK | Searcy, Van Buren | 56 min |
| Aug 19, 8:09 PM CDT | Special Weather Statement | LZK | Pope | 51 min |
| Aug 19, 8:16 PM CDT | Special Weather Statement | LZK | Clark, Garland, Hot Spring | 59 min |
| Aug 19, 8:20 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 55 min |
| Aug 19, 8:35 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 55 min |
| Aug 19, 8:46 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Montgomery and 3 more | 29 min |
| Aug 19, 9:03 PM CDT | Severe Thunderstorm Warning | LZK | Searcy, Van Buren | 42 min |
| Aug 19, 9:12 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Stone | 63 min |
| Aug 19, 9:13 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Perry, Saline | 32 min |
| Aug 19, 9:21 PM CDT | Flash Flood Warning | LZK | Cleburne, Stone, Van Buren | 4 hr |
| Aug 19, 9:22 PM CDT | Special Weather Statement | LZK | Dallas, Grant | 53 min |
| Aug 19, 9:32 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Pope, Van Buren | 43 min |
| Aug 19, 9:37 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Hot Spring, Perry, Pulaski, Saline | 23 min |
| Aug 19, 9:38 PM CDT | Special Weather Statement | LZK | Dallas | 37 min |
| Aug 19, 9:41 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp, Stone | 49 min |
| Aug 19, 9:55 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 35 min |
| Aug 19, 9:58 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Van Buren, White | 47 min |
| Aug 19, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren, White | 50 min |
| Aug 19, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Sharp | 50 min |
| Aug 19, 10:19 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 26 min |
| Aug 19, 10:26 PM CDT | Special Weather Statement | LZK | Sharp | 49 min |
| Aug 19, 10:30 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Van Buren | 3 hr |
| Aug 19, 10:42 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, White | 33 min |
| Aug 19, 10:45 PM CDT | Special Weather Statement | LZK | Prairie | 15 min |
| Aug 19, 10:53 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Sharp | 41 min |
| Aug 19, 11:11 PM CDT | Severe Thunderstorm Warning | LZK | Prairie, White, Woodruff | 23 min |
| Aug 19, 11:16 PM CDT | Special Weather Statement | LZK | Monroe | 29 min |
| Aug 20, 12:44 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson | 31 min |
| Aug 20, 1:12 AM CDT | Special Weather Statement | LZK | Jefferson | 33 min |
| Aug 20, 6:43 AM CDT | Flash Flood Warning | LZK | Arkansas, Desha | 92 min |
| Aug 20, 1:50 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 40 min |
| Aug 20, 2:21 PM CDT | Special Weather Statement | LZK | White | 24 min |
| Aug 20, 2:34 PM CDT | Special Weather Statement | LZK | Faulkner | 26 min |
| Aug 20, 2:59 PM CDT | Special Weather Statement | LZK | White | 31 min |
| Aug 20, 3:24 PM CDT | Special Weather Statement | LZK | Woodruff | 36 min |
| Aug 20, 3:33 PM CDT | Special Weather Statement | LZK | Desha | 42 min |
| Aug 20, 3:36 PM CDT | Special Weather Statement | LZK | Drew | 54 min |
| Aug 20, 3:45 PM CDT | Special Weather Statement | LZK | Woodruff | 30 min |
| Aug 20, 4:08 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 37 min |
| Aug 20, 4:13 PM CDT | Special Weather Statement | LZK | Woodruff | 32 min |
| Aug 20, 4:18 PM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 27 min |
| Aug 20, 4:27 PM CDT | Special Weather Statement | LZK | Prairie | 48 min |
| Aug 20, 4:45 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 30 min |
| Aug 20, 6:22 PM CDT | Special Weather Statement | LZK | Arkansas | 23 min |
Nearby
Tornado Warnings in Arkansas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.